# SDR DXTA2013092305515

- Difficulty date: September 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 9,925 hours, 60,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF RELAYS K379V AND K378V MOUNTING PANEL, NOTICED CORROSION UNDER THE AFT CLOSET FLOOR, LOWER FUSELAGE BELLY SKIN.  REPAIRED IAW S-750-0210/19RO AND THE SRM 51-40-03 AND 51-20-06. OPS CHECKED NORMAL.
